# SDR QXEA200601058

- Difficulty date: March 31, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FORE RUDDER FORWARD UPPER HINGE SAFETY BRACKET HAS FRETTING CORROSION FOUND ON UPPER PLATE.  REPAIRED IAW RD 8-55-074, ISSUE 2.
